# SDR AALA202206200356

- Difficulty date: June 18, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A300*
- Aircraft serial: 6618
- Aircraft time: 22,771 hours, 8,944 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R WILL NOT INDICATE ARMED. SERVICED THE 4R DOOR, DOOR ASSIST BOTTLE PER AMM 52-10-00. 4R DOOR INDICATES ARMED NORMALLY.
